# SDR AALA20100912DFW03

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 64,522 hours, 23,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH SEAT LIGHTS ARE DISCONNECTED AT SIDEWALL AT EACH SEATS FROM 26 TO 36.  RECONNECTED ESCAPE PATH SEAT LIGHTS AT SIDEWALL 26 TO 36.  OPS CHECKED NORMAL.
